Czechoslovak Mathematical Journal

Vol. 61, No. 2, 2011 · Contents


Rafal Filipów, Nikodem Mrożek, Ireneusz Recław, Piotr Szuca:
Ideal version of Ramsey's theorem

Bálint Farkas:
Adjoint bi-continuous semigroups and semigroups on the space of measures

Zhiqi Chen:
Underlying Lie algebras of quadratic Novikov algebras

Zoltán Finta:
Approximation by $q$-Bernstein type operators

Lawrence Somer, Michal Křížek:
The structure of digraphs associated with the congruence $x^k\equiv y \pmod n$

Xiaoyan Yang, Zhongkui Liu:
$n$-flat and $n$-FP-injective modules

Cheng Yuan, Ze-Hua Zhou:
Spectra of weighted composition operators on algebras of analytic functions on Banach spaces

Lech Pasicki:
Uniformly convex spaces, bead spaces, and equivalence conditions

Pulun Hou, Caisheng Chen:
$L^{\infty}$ estimates of solution for $m$-Laplacian parabolic equation with a nonlocal term

Maria João Gouveia, Miroslav Haviar:
Transferral of entailment in duality theory II: strong dualisability

Steven Verpoort:
Curvature functionals for curves in the equi-affine plane

Markus Kunze:
A Pettis-type integral and applications to transition semigroups

Richard A. Brualdi, Kathleen P. Kiernan:
Hall exponents of matrices, tournaments and their line digraphs

Sarfraz Ahmad:
Stanley decompositions and polarization

Daoxin Ding:
Continuous dependence on parameters of certain self-affine measures, and their singularity

Mohamed A. Salim, Adela Tripe:
Idempotents and the multiplicative group of some totally bounded rings

Horea Florian Abrudan:
On regular endomorphism rings of topological Abelian groups

Joe Gildea:
The structure of the unit group of the group algebra $\mathbb{F}_{2^k}A_4$

Miloslav Duchoň:
Moments of vector measures and Pettis integrable functions

Zahra Kamali, Bahram Khani Robati, Karim Hedayatian:
Cyclicity of the adjoint of weighted composition operators on the Hilbert space of analytic functions

Kai Liu, Lianzhong Yang, Xinling Liu:
Existence of entire solutions of nonlinear difference equations


[Contents of Czechoslovak Mathematical Journal]